CSpace  > 系统科学研究所
Convergence rate of the asymmetric Deffuant-Weisbuch dynamics
Zhang Jiangbo1; Chen Ge2
2015-08-01
Source PublicationJOURNAL OF SYSTEMS SCIENCE & COMPLEXITY
ISSN1009-6124
Volume28Issue:4Pages:773-787
AbstractThis paper considers the convergence rate of an asymmetric Deffuant-Weisbuch model.The model is composed by finite n interacting agents. In this model, agent i's opinion is updated ateach time, by first selecting one randomly from n agents, and then combining the selected agent j's opinion if the distance between j's opinion and i's opinion is not larger than the confidence radius E >(0). This yields the endogenously changing inter-agent topologies. Based on the previous result that all agents opinions will converge almost surely for any initial states, the authors prove that the expected potential function of the convergence rate is upper bounded by a negative exponential function of time t when opinions reach consensus finally and is upper bounded by a negative power function of time t when opinions converge to several different limits.
KeywordConvergence rate Deffuant-Weisbuch model multi-agent systems opinion dynamics
DOI10.1007/s11424-015-3240-z
Language英语
Funding ProjectYoung Scholars Development Fund of Southwest Petroleum University (SWPU)[201499010050] ; Scientific Research Starting Project of SWPU[2014QHZ032] ; National Natural Science Foundation of China[61203141] ; National Key Basic Research Program of China (973 Program)[2014CB845301/2/3]
WOS Research AreaMathematics
WOS SubjectMathematics, Interdisciplinary Applications
WOS IDWOS:000356820600002
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20140
Collection系统科学研究所
Corresponding AuthorZhang Jiangbo
Affiliation1.Southwest Petr Univ, Fac Sci, Chengdu 610500, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang Jiangbo,Chen Ge. Convergence rate of the asymmetric Deffuant-Weisbuch dynamics[J]. JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2015,28(4):773-787.
APA Zhang Jiangbo,&Chen Ge.(2015).Convergence rate of the asymmetric Deffuant-Weisbuch dynamics.JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,28(4),773-787.
MLA Zhang Jiangbo,et al."Convergence rate of the asymmetric Deffuant-Weisbuch dynamics".JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY 28.4(2015):773-787.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang Jiangbo]'s Articles
[Chen Ge]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang Jiangbo]'s Articles
[Chen Ge]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang Jiangbo]'s Articles
[Chen Ge]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.